Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundary layers in approximate solutions
HTML articles powered by AMS MathViewer

by K. T. Joseph PDF
Trans. Amer. Math. Soc. 314 (1989), 709-726 Request permission

Abstract:

In this paper we study the development of boundary layers in parabolic approximate solutions of the initial boundary value problem for linear strictly hyperbolic systems of equations in one space variable. We also analyse the boundary layer behaviour.
References
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 314 (1989), 709-726
  • MSC: Primary 35L40; Secondary 35B25, 35C20, 35K10
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0929660-3
  • MathSciNet review: 929660